Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Ann Clin Neurophysiol. 2018 Jul;20(2):97-100. English. Case Report. https://doi.org/10.14253/acn.2018.20.2.97
Lee YJ , Park BS , Park KM , Kim IH , Park JH , Park SH , Kim YW .
Department of Internal Medicine, Inje University Haeundae Paik Hospital, Busan, Korea. parkbong31@naver.com
Department of Neurology, Inje University Haeundae Paik Hospital, Busan, Korea.
Abstract

Nonconvulsive status epilepticus (NCSE) is an unusual complication in patients treated with cefepime. An 82-year-old woman on maintenance hemodialysis was given cefepime for pneumonia. Her level of consciousness decreased since the administration of cefepime, and she was diagnosed with NCSE based on electroencephalography (EEG) findings. After discontinuation of cefepime, improvement was seen both in the level of consciousness and EEG findings. Clinicians should be aware of cefepime-induced NCSE, particularly in patients with renal failure.

Copyright © 2019. Korean Association of Medical Journal Editors.